# SDR IPXA13B77239

- Difficulty date: February 25, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N574UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35663
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U588011
- Condition: Damaged
- Location: Bs 540 Lbl 50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK FLOOR PANEL, BS 540, LBL 60.5 HAS A  TWO INCH HOLE.  REPAIRED IAW SRM 53-00-50-2R.
